Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some characterizations of functions of Baire class $ 1$


Author: E. S. Thomas
Journal: Proc. Amer. Math. Soc. 17 (1966), 456-461
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1966-0188993-1
MathSciNet review: 0188993
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. H. Dowker, On countably paracompact spaces, Canadian J. Math. 3 (1951), 219–224. MR 0043446
  • [2] F. Burton Jones and E. S. Thomas, Jr., Connected $ {G_\delta }$ graphs, Duke Math. J. (to appear).
  • [3] C. Kuratowski, Topologie. I, Monogr. Mat., Warsaw, 1952.
  • [4] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188993-1
Article copyright: © Copyright 1966 American Mathematical Society